Academic Journals Database
Disseminating quality controlled scientific knowledge

The (G, β,Φ, h(•; •), ρ,θ)-Univexities of Higher-Orders with Applications to Parametric Duality Models in Minimax Fractional

ADD TO MY LIST
 
Author(s): Ram U Verma

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 3;
Issue: 1;
Start page: 65;
Date: 2013;
Original page

ABSTRACT
Based on the recently introduced (see (Verma, 2012)) major higher order generalizations (G, β,Φ, h(·; ·), ρ,θ)- univexities, several second-order parametric duality models for a semiinfinite minimax fractional programming problem are developed with appropriate duality results under various generalized second-order (G, β,Φ, h(·; ·), ρ,θ)- univexity assumptions. The obtained results encompass a large variety of investigations on generalized univexities and their extensions in the literature.
Affiliate Program      Why do you need a reservation system?